# SDR SWIA2021091360913

- Difficulty date: July 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 INTERCOSTAL ATTACH ANGLE AT RBL12.00 FOUND CRACKED.    (C-CHECK RO 9/8/2021)   REMOVED CRACKED ATTACH ANGLE AND INSTALLED NEW FS280.00 INTERCOSTAL ATTACH ANGLE AT RBL 12. REF. CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV J / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
